MathSciNet Relay Station
MathSciNet bibliographic data
MR1405960 60K35 (82B43)
Meester, Ronald; Steif, Jeffrey E. On the continuity of the critical value for long range percolation in the exponential case. Comm. Math. Phys. 180 (1996), no. 2, 483–504.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement